Bulletin of the American Mathematical Society

Note on a note of H. F. Tuan

I. S. Cohen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 2 (1946), 175-177.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507706

Mathematical Reviews number (MathSciNet)
MR0014079

Zentralblatt MATH identifier
0060.03604

Citation

Cohen, I. S. Note on a note of H. F. Tuan. Bull. Amer. Math. Soc. 52 (1946), no. 2, 175--177. https://projecteuclid.org/euclid.bams/1183507706


Export citation

See also

  • Cited work: Hsio-Fu Tuan. A note on the replicas of nilpotent matrices. Bull. Amer. Math. Soc., Volume 51, Number 4 (1945), 305--312.